# SDR CHQA200150620

- Difficulty date: June 20, 2001
- Submitted: June 22, 2001
- Operation: Air carrier
- Aircraft: N150
- Make and model: Saab SF340A
- Aircraft serial: 150
- Aircraft time: 26,527 hours, 28,821 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Rt Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

A/C RETURNED TO FIELD AFTER RT A/C GENERATOR FAIL.  MAINTENANCE REMOVED AND REPLACED RT A/C GENERATOR.
